One week ago, I was prescribed 2 Suboxone tabs daily 12 hours apart. All was well until today when I took my 2nd dose 8 hrs. later. My head began itching like crazy several hours after that dose. Is that considered a serious reaction?
26 Sep 2010
I have never heard of this however with any opiate like drug, there can be itching. Call your suboxone doctor or a pharmacist to ask if it is ok for you to take a benadryl tablet to control the itching. You may want to take less suboxone in the future, please ask your doctor if it is OK to drop the dose. Most adverse side effects of suboxone go away if the dose is lowered, like constipation or sleepiness. Please call your subs doc.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my grandson is only three and has a sick liver. he itches all the time and scratches until he bleeds. does someone have any ideas to help relieve his ...
1 answer • 27 Sep 2009
I was using Ovestin but had to change to Vagifem (can't find Ovestin any more... ). The itch is very annoying. It can happen at night (more ...
1 answer • 13 Dec 2011
What do I need to do to prepare myself... she is mentally head strong she wants to stop I just need some advice to help myself help her thru this... ...
2 answers • 20 Dec 2011
... works?? I've tried Amitryptaline and Gabapentin with no effect; now taking Dulexotine which works better but the itch is still distracting ...
1 answer • 30 Oct 2015